# SDR DALA12008923263

- Difficulty date: September 29, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 42,780 hours, 19,133 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lgiht
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND SEAT 26C EMERGENCY PATH LIGHT INOPERATIVE.  MX REPAIRED BROKEN WIRE UNDER SEAT AND FUNCTIONAL CHECKED NORMAL.
